Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A topological space without a complete quasi-uniformity


Authors: Hans-Peter A. Künzi and Peter Fletcher
Journal: Proc. Amer. Math. Soc. 90 (1984), 611-615
MSC: Primary 54E15; Secondary 54D20
DOI: https://doi.org/10.1090/S0002-9939-1984-0733415-3
MathSciNet review: 733415
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that an example of Burke and van Douwen has no complete quasi-uniformity. Moreover, we show that it is almost finitely-fully normal but not almost $ {\aleph _0}$-fully normal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E15, 54D20

Retrieve articles in all journals with MSC: 54E15, 54D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0733415-3
Keywords: Almost $ {\aleph _0}$-fully normal, almost finitely-fully normal, complete quasi-uniformity
Article copyright: © Copyright 1984 American Mathematical Society